Fertility / Infertility Expert Forum
No Response to Bravelle after Miscarriage
About This Forum:

Questions in the Fertility/Infertility forum are answered by medical professionals. Topics covered include fertility or infertility issues, egg quality, fertility drugs and side effects, fertility tests, genetic testing, in-vitro fertilization (IVF), pregnancy reduction post IVF, ovulation, relationship issues, risk factors, sperm count/quality, and surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

No Response to Bravelle after Miscarriage

Hi there, I am 36 years old and my husband and I have been TTC for years.  We currently have no children.  I have been diagnosed with PCOS.  I tried Clomid for 6 months with no response.  My RE then switched me to Bravelle.  I started on one 75IU vial for one week, then got bumped to 150IU for another week and only had one follicle grow to 17mm.  My Estrogen levels were good and I triggered.  My husband and I had timed intercourse and I became pregnant, but miscarried at approx 6-7 weeks. That was April of 2012.  I tried Bravelle again in Febuary and my RE increased my dose to 225IU, but I had no response to Bravelle this time.  After I had my miscarriage last year I had a PAP to make sure everything was ok including a trans vaginal ultrasound and everything was ok.  My FSH was at a good level also.  For the past month, I have been spotting on and off.  I'm not in any pain other than your occasional twinge in the ovary like I'm going to start my period.  Its not enough to even use a pantyliner, but when I wipe its like a brownish red blood and you can see stringy material in the toilet (endometrial lining).  I'm getting ready to start another round of Bravelle and am wondering what can I do to increase my Estrogen levels so my follicles mature again.  I'm also wondering why I'm spotting constantly now.  I just had my annual with my OB/GYN and he gave me a prescription for Provera.  I have also been taking Vitex/Chasteberry because I hear it can help with fertility.  Is it recommended that I continue to take it while I'm taking fertility drugs?  Any help or advice would be greatly appreciated.
603463_tn?1220630455
Hi!
If you were my patient I would suggest that you consider adding acupuncture to your regimen.  Your RE may choose to increase you dose although it sounds like you have responded in the past.  It is possible that you have a polyp that is causing the bleeding, or a cyst on your ovary.  If is doesn't stop with Provera. I would suggest an exam and/or ultrasound.
It may be time to consider IVF or start adoption proceedings.  
Good luck!
Dr B
Blank
Continue discussion Blank
This Forum's Experts
603463_tn?1220630455
Elaine Brown, MDBlank
Elaine Brown, MD - BLOG
Billings, MT
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
22 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank